Skip to Main content Skip to Navigation
Journal articles

On the Bernstein–von Mises phenomenon for nonparametric Bayes procedures

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01092737
Contributor : Serena Benassù <>
Submitted on : Tuesday, December 9, 2014 - 12:41:39 PM
Last modification on : Saturday, March 28, 2020 - 2:15:48 AM

Identifiers

  • HAL Id : hal-01092737, version 1

Citation

I. Castillo, R. Nickl. On the Bernstein–von Mises phenomenon for nonparametric Bayes procedures. Annals of Statistics, Institute of Mathematical Statistics, 2014, 42 (5), pp.1941-1969. ⟨hal-01092737⟩

Share

Metrics

Record views

161